LOCATION OF ZONE-ACTUATORS FOR THE CONTROLLABILITY OF PARABOLIC-SYSTEMS

被引:0
作者
ELJAI, A
BERRAHMOUNE, L
机构
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1983年 / 297卷 / 13期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:647 / 650
页数:4
相关论文
共 10 条
[1]  
AMOUROUX M, 1977, THESIS U P SABATIER
[2]  
CURTAIN RF, 1977, LECTURE NOTES CONTRO
[3]  
Dunford N., 1963, LINEAR OPERATORS 1
[4]  
Dunford N., 1963, LINEAR OPERATORS PAR
[5]  
ELJAI A, 1978, THESIS U P SABATIER
[6]  
Lions J. L., 1980, FUNCTION SPACES OPTI
[7]  
Lions JL, 1968, CONTROLE OPTIMAL SYS
[8]   CONTROLLABILITY FOR PARTIAL-DIFFERENTIAL EQUATIONS OF PARABOLIC TYPE [J].
SAKAWA, Y .
SIAM JOURNAL ON CONTROL, 1974, 12 (03) :389-400
[9]   EXTENSIONS OF RANK CONDITIONS FOR CONTROLLABILITY AND OBSERVABILITY TO BANACH-SPACES AND UNBOUNDED OPERATORS [J].
TRIGGIANI, R .
SIAM JOURNAL ON CONTROL, 1976, 14 (02) :313-338
[10]  
Yosida K., 1971, FUNCTIONAL ANAL, DOI DOI 10.1007/978-3-662-00781-5